On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms. Part I. Theory.
Numerische Mathematik, Tome 28 (1977), pp. 343-366
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132492,
author = {J. Stoer},
title = {On the {Relation} between {Quadratic} {Termination} and {Convergence} {Properties} of {Minimization} {Algorithms.} {Part} {I.} {Theory.}},
journal = {Numerische Mathematik},
pages = {343--366},
year = {1977},
volume = {28},
zbl = {0366.65027},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132492/}
}
J. Stoer. On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms. Part I. Theory.. Numerische Mathematik, Tome 28 (1977), pp. 343-366. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132492/